Ablation/ Effects of Progesterone or Something Else?
At the beginning of 2018 I had an ablation and with that a host of what I believe to be hormonal problems began. I'm trying to make sense of everything as I now see that an imbalance of hormones, notably estrogen dominance, is to blame. I just recently figured this out and began using natural progesterone cream. Here are the questions I have because I am somewhat confused:
1. I haven't had a period in 6 months and after a month of using the cream I began bleeding again. Could this be due to the added progesterone? If so, why is this?
2. Since beginning the cream, I have noticed an increase in bulging veins in hands, legs, and feet, something I haven't had before. Could the bulging veins be due to an increase in progesterone/the cream? Is it progesterone or is estrogen somehow related to bulging veins or is this a coincidence?
3. This has nothing to do with using the cream but I'm curious because I can't find an answer to this...Immediately after the ablation I gained weight in my belly, hips, and thighs, as well as a major increase in the appearance of cellulite. It was as if this transformation happened overnight. I have yet to rid myself of any of this and be back to the way I was before the ablation not matter what I try. Doctor says it has nothing to do with the ablation or hormones, but I believe otherwise. It was within a few days of the ablation that all this occurred being quite the coincidence. Prior to this I wasn't skinny, but I didn't have this extra weight or increased cellulite dimples etc. After researching and being confirmed through a saliva test that I have very low progesterone part of me wonders if there was an even bigger drop in progesterone after the ablation (there were other symptoms such as mood changes that confirm for me that there may have been a drop in progesterone at this time) and that this drop caused these body changes. Could a sudden drop in progesterone cause weight gain and an increase in the appearance of cellulite and if so, can it be reversed with progesterone cream and at what dosage?